I have been taking oxybutynin for about six months. 5mg 2x daily. It has been working great at treating my over sweating but I have noticed that this past week or so the bad sweating is coming back. Has anyone else experienced this problem?
I have been taking oxybutinin for about six months too. I find that it does help my sweating due to activity and heat. It does not help my sweating due to stressful situations. That has however been like that from the start. Maybe that is a possible explanation. Have your activities changed?
Otherwise I have not noticed any effects wearing off with my usage.
Good luck. I hope it will work out for you.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just been prescribed Oxybutynin for excessive sweating. Does anyone have any experience of how?
Posted 4 Feb 2016 • 0 answers
Posted 23 Feb 2016 • 0 answers
Posted 11 Jul 2016 • 0 answers
Posted 22 Jul 2016 • 0 answers
Posted 21 hours ago • 0 answers